# SDR CALA2023092702883

- Difficulty date: September 26, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 79,014 hours, 28,388 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Part number: 147A57001
- Condition: Corroded
- Location: Sta 992.8
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 992.8, RIGHT HAND DECK WEB PLATE HAS AREAS OF CORROSION.   REMOVED .010" CORRODED MATERIAL FROM ORIGINAL .020" THICKNESS. R EMAINING .010" MATERIAL THICKNESS FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51-01-1 AND DWG 147A5712 REV-. REMOVE D AND REPLACED DECK WEB PLATE IAW SRM 51-40-02 AND REMOVED .010" CORRODED MATERIAL FROM ORIGINAL .020" THICKNESS. R 147A5712 REV-.  REMAINING .010" THICKNESS FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51-01-1 AND DWG# 147A5712 REV-. REMOVED AND REPLACED DECK WEB PLATE IAW SRM 51-40-02 AND DWG#
